# SDR DALA2021062903527

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 21,105 hours, 7,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 727f S1-2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1856838) DURING INSPECTION FOUND ELONGATED FASTENER HOLE ON FRAME STA 727F BTW STR-1 TO STR- 2R. HOLE WAS DRILLED NEXT NOMINAL SIZE ON FRAME STATION 727F BTW STR-1 TO STR- 2R B737/900ER SRM 51-40-05. ASSOCIATED AA 2332-01125.
